# SDR A6WA200640094

- Difficulty date: February 26, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 4,920 hours, 4,280 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Part number: 69254517
- Part serial: 639
- Condition: Leaking
- Location: Apu
- Part time: 5,341 hours, 6,308 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APU START UP IN FLIGHT, SIGNIFICANT FUEL SMELL DETECTED BY FLIGHT CREW.  REMOVED AND REPLACED APU FUEL SHUT-OFF SOLENOID VALVE IAW SRM.  LEAK AND OPS CHECK GOOD.  (K)
